MAUDE Adverse Event Report: BIOMET MICROFIXATION PECTUS SYSTEM SHAFER 9 TI PECTUS BAR; PLATE, FIXATION, BONE

BIOMET MICROFIXATION PECTUS SYSTEM SHAFER 9 TI PECTUS BAR; PLATE, FIXATION, BONE
Model Number N/A
Medical Device Problem Code Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/24/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimmer biomet complaint (b)(4).The device will not be returned for analysis as it remains implanted; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001032347-2020-00122, 0001032347-2020-00123.Medical products: pectus system shafer 9 ti pectus bar, part# pt-3452, lot# 964320.Pectus system shafer 9.5 ti pectus bar, part# pt-3453, lot# 964310.
 
Event or Problem Description
It was reported the surgeon preferred the custom pectus bar to be shorter.The custom pectus bars were successfully implanted.No adverse events have been reported as a result of the malfunction.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The complaint cannot be verified.Functional testing and inspections could not be performed due to the product not being returned and no photographs being provided.The dhr was reviewed there were no non-conformances found.There are no indications of manufacturing defects.Due to these products being custom fit a review was conducted on all part numbers pt-xxxx for the last year regarding the bar not fitting; (b)(4).The most likely underlying cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
This follow-up report is being submitted to relay additional information.

Brand Name
PECTUS SYSTEM SHAFER 9 TI PECTUS BAR
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
BIOMET MICROFIXATION
1520 tradeport drive
jacksonville FL 32218
MDR Report Key9730201
Report Number0001032347-2020-00122
Device Sequence Number19421245
Product Code HRS
UDI-Device Identifier00841036279905
UDI-Public00841036279905
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K061384
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberPT-3452
Device Lot Number964320
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/24/2020
Supplement Date Received by Manufacturer07/21/2020
Initial Report FDA Received Date02/19/2020
Supplement Report FDA Received Date07/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient Age11 YR